# SDR USAA920080583

- Difficulty date: February 20, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,738 hours, 41,627 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - LEFT WING NR 1 SPOILER UPPER SURFACE HAS DELAMINATION, WS 430.97 - 439.47.  REPAIRED LEFT WING NR 1 SPOILER UPPER SURFACE, WS 430.97 - 439.47 IAW B737 SRM 51-70-10-2R.
